Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
L. A. Takhtajan, P. G. Zograf "A local index theorem for families of $\overline\partial$-operators on punctured Riemann surfaces and a new Kåhler metric on their moduli spaces," Communications in Mathematical Physics, Comm. Math. Phys. 137(2), 399-426, (1991)